Imperial College London

ProfessorMartinHairer

Faculty of Natural SciencesDepartment of Mathematics

Chair in Probability and Stochastic Analysis
 
 
 
//

Contact

 

m.hairer Website CV

 
 
//

Location

 

6M45Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

My main areas of interest are probability theory and analysis, with a particular focus on the analysis of stochastic PDEs. Please visit my personal homepage for more information.

Publications

Journals

Chandra A, Hairer M, Chevyrev I, et al., 2020, Renormalising SPDEs in regularity structures, Journal of the European Mathematical Society, ISSN:1435-9855

Hairer M, Li X-M, Averaging dynamics driven by fractional Brownian motion, Annals of Probability, ISSN:0091-1798

Gerencsér M, Hairer M, 2019, A solution theory for quasilinear singular SPDEs, Communications on Pure and Applied Mathematics, Vol:72, ISSN:0010-3640, Pages:1983-2005

More Publications